# SDR CALA2020041300836

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 49,226 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019: R/H DR4 EMER CEILING LT INOP. REF NR LP 9130178 LH DR3 POWER SUPPLY CHARGER REPLACED AND INSTALLATION TEST CARRI ED OUT RESULT NORMAL IAW AMM 33-51-06
